Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 382364, 5 pages
http://dx.doi.org/10.1155/2014/382364
Research Article

Inequalities of Convex Functions and Self-Adjoint Operators

Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia

Received 28 November 2013; Accepted 4 January 2014; Published 9 February 2014

Academic Editor: Palle E. Jorgensen

Copyright © 2014 Zlatko Pavić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zlatko Pavić, “Inequalities of Convex Functions and Self-Adjoint Operators,” Journal of Operators, vol. 2014, Article ID 382364, 5 pages, 2014. doi:10.1155/2014/382364